# SDR IPXA2020102061503

- Difficulty date: September 30, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC0307
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING TRAILING EDGE REAR SPAR LANDING HAS CORROSION.  REMOVED AND REPLACED 2 EA TEE BRACKET AT LT WING TRAILING EDGE REAR SPAR, IAW SRM 51-35-01-AND 51-33-01 PG 30.  (MINOR)
